# SDR SWAA2019102238129

- Difficulty date: October 10, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A8127
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT CRACKED AT BS. 540, BETWEEN BL 0 TO LBL 24.5, AT INBOARD END. / R&R SUPPORT IAW SRM.
